# SDR ASAA2023042042963

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,870 hours, 15,412 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2880
- Condition: Faulty
- Location: Radar Bay
- Part time: 51,870 hours, 15,412 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OGG TO SJC DURING CRUISE WITH CENTER TANK FUEL LEFT MAIN TANK DROPPED TO ABOUT 400LBS THAN THE RIGHT TANK FUEL FLOW WAS SLIGHTLY HIGHER ON THE # 1 ENGINE VS THE # 2 ENGINE. GROUNDED - YES. FQIS BITE PASSES BUT SYSTEM HAS HISTORY AND FAULT HISTORY SHOWS PROCESSOR FAILED. REMOVED FUEL QUANTITY PROCESSOR UNIT IAW B737-800 AMM 28-41-81. PERFORMED FUEL QUANTITY OPERATIONAL TEST PER AMM 28-41-00-710-801, OPS CHECK GOOD NO FAULTS NOTED.
